Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/33338
Title: Characterizations of inverse M-matrices with special zero patterns
Authors: Huang, R
Liu, J
Sze, NS 
Keywords: Inverse M-matrices
k-Diagonal matrices
Zero-pattern invariant
Issue Date: 2010
Publisher: North-Holland
Source: Linear algebra and its applications, 2010, v. 433, no. 5, p. 994-1000 How to cite?
Journal: Linear algebra and its applications 
Abstract: In this paper, we provide some characterizations of inverse M-matrices with special zero patterns. In particular, we give necessary and sufficient conditions for k-diagonal matrices and symmetric k-diagonal matrices to be inverse M-matrices. In addition, results for triadic matrices, tridiagonal matrices and symmetric 5-diagonal matrices are presented as corollaries.
URI: http://hdl.handle.net/10397/33338
ISSN: 0024-3795
EISSN: 1873-1856
DOI: 10.1016/j.laa.2010.04.030
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

1
Last Week
0
Last month
0
Citations as of Aug 13, 2017

WEB OF SCIENCETM
Citations

1
Last Week
0
Last month
0
Citations as of Aug 12, 2017

Page view(s)

34
Last Week
1
Last month
Checked on Aug 13, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.